MathSciNet Relay Station
MathSciNet bibliographic data
MR1501555 49J10 (58E30)
Morse, Marston The foundations of a theory of the calculus of variations in the large in $m$-space. II. Trans. Amer. Math. Soc. 32 (1930), no. 4, 599–631.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement